39
Views
0
CrossRef citations to date
0
Altmetric
Research Article

Properties of Positive Linear Operators Connected with Squared Fundamental Functions

ORCID Icon
Pages 103-111 | Received 24 Oct 2023, Accepted 05 Feb 2024, Published online: 21 Feb 2024
 

Abstract

The aim of this article is to present a general class of positive linear operators of discrete type related to squared fundamental basis functions. If these operators are expressed by a series, we propose to truncate them by a finite sum while still keeping the property of converging towards the identity operator in a weighted space. A relation between the local smoothness of functions and the local approximation is obtained. In the variant in which the operators are described by a finite sum, we establish the limit of their iterates.

2020 MATHEMATICS SUBJECT CLASSIFICATION:

Disclosure statement

No potential conflict of interest was reported by the author.

Additional information

Funding

Not applicable.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 570.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.